Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Amarillo, TX

May 27, 2015Armstrong County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 27, 2015, 4:06 PM CDT for Armstrong County, Donley County, Texas. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 4:06 PM CDT (21:06 UTC)
Expired
May 27, 2015, 5:00 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Armstrong County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 45 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:07 PM CDTHAIL 315 S Claude, TX
May 27, 4:21 PM CDTHAIL 18 S Claude, TX
May 27, 4:44 PM CDTHAIL 1Claude, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:46 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS54 KAMA 272106
SVRAMA
TXC011-129-272200-
/O.NEW.KAMA.SV.W.0099.150527T2106Z-150527T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
406 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 500 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHEAST OF WAYSIDE...AND MOVING NORTHEAST AT 30 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...UP TO BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...PUBLIC.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3485 10154 3519 10144 3518 10094 3477 10124
TIME...MOT...LOC 2106Z 204DEG 27KT 3492 10138

HAIL...2.75IN
WIND...60MPH

$$

NF!
4 follow-up statements
865 
WWUS54 KAMA 272112
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
412 PM CDT WED MAY 27 2015

TXC011-129-272200-
/O.CON.KAMA.SV.W.0099.000000T0000Z-150527T2200Z/
DONLEY TX-ARMSTRONG TX-
412 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG AND
NORTHWESTERN DONLEY COUNTIES UNTIL 500 PM CDT...

AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WAYSIDE...AND MOVING NORTHEAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. TWO INCH SIZE HAIL WAS REPORTED 20 MILES SOUTH OF 
CLAUDE AT 357 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3485 10154 3519 10144 3518 10094 3477 10124
TIME...MOT...LOC 2111Z 214DEG 21KT 3491 10137

HAIL...2.75IN
WIND...60MPH

$$

NF
786 
WWUS54 KAMA 272117
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
417 PM CDT WED MAY 27 2015

TXC011-129-272200-
/O.CON.KAMA.SV.W.0099.000000T0000Z-150527T2200Z/
DONLEY TX-ARMSTRONG TX-
417 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG AND
NORTHWESTERN DONLEY COUNTIES UNTIL 500 PM CDT...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF GOODNIGHT...AND MOVING NORTHEAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. 3 INCH DIAMETER HAIL WAS REPORTED 15 MILES SOUTH OF 
CLAUDE AT 407 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3485 10154 3519 10144 3518 10094 3477 10124
TIME...MOT...LOC 2116Z 214DEG 21KT 3493 10135

HAIL...2.75IN
WIND...60MPH

$$

NF
936 
WWUS54 KAMA 272137
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
437 PM CDT WED MAY 27 2015

TXC011-129-272200-
/O.CON.KAMA.SV.W.0099.000000T0000Z-150527T2200Z/
DONLEY TX-ARMSTRONG TX-
437 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ARMSTRONG AND NORTHWESTERN DONLEY COUNTIES UNTIL 500 PM CDT...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAUDE...AND
MOVING NORTH AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3500 10150 3519 10144 3518 10094 3489 10115
TIME...MOT...LOC 2137Z 195DEG 24KT 3511 10133

HAIL...1.75IN
WIND...<50MPH

$$

NF
604 
WWUS54 KAMA 272153
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
453 PM CDT WED MAY 27 2015

TXC011-129-272203-
/O.EXP.KAMA.SV.W.0099.000000T0000Z-150527T2200Z/
DONLEY TX-ARMSTRONG TX-
453 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ARMSTRONG AND
NORTHWESTERN DONLEY COUNTIES IS BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.  HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THUNDERSTORMS IN THIS AREA.

LAT...LON 3500 10150 3519 10144 3518 10094 3489 10115
TIME...MOT...LOC 2153Z 195DEG 24KT 3521 10130

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:20 PM CDT, 46 minutes earlier.

Area forecast discussion, May 27, 3:20 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
320 PM CDT WED MAY 27 2015

.DISCUSSION...
CONVECTION HAS INITIATED OVER THE NORTHEASTERN TEXAS PANHANDLE.
STORMS WILL DEVELOP QUICKLY AND LIKELY BECOME SEVERE OVER THE FAR
EASTERN PANHANDLES THIS EVENING. VERY IMPRESSIVE SURFACE BASED CAPE VALUES
OF 3000-4500 J/KG ARE PRESENT...AND A MODERATE AMOUNT OF WIND SHEAR...THOUGH
MAINLY OF THE DIRECTIONAL VARIETY. THIS SHOULD BE ENOUGH TO SUPPORT
SEVERE STORMS WITH MAINLY LARGE HAIL AND DAMAGING WIND THE PRIMARY
THREATS...THOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. STORMS WILL BE
SLOW TO MOVE AND HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL. FOR
ADDITIONAL DETAILS ON TODAY'S SEVERE POTENTIAL...SEE MESOSCALE UPDATE
IN PREVIOUS AFD.

THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS COMES TONIGHT AS THE
UPPER LEVEL TROUGH OVER BAJA WILL CONTINUE MOVING INLAND...AND
SHORTWAVE IMPULSES WILL CONTINUE TO MOVE AHEAD OF IT IN GENERALLY
WESTERLY FLOW. THIS WILL KEEP CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE PANHANDLES THROUGH SATURDAY. A BIT DIFFICULT
TO PICK OUT THE BETTER CHANCES DURING THIS PERIOD AS THE MAIN FORCING
WILL BE LIKELY TIED TO SHORTWAVE ENERGY THAT HAS YET TO BE RESOLVED
CLEARLY...AND AS SUCH...DID NOT DEVIATE MUCH FROM PREVIOUS FORECAST.
ONE POSSIBILITY ARE THE AFTERNOONS AND EVENINGS OVER THE EASTERN
PANHANDLES AGAIN AS SURFACE CONVERGENCE REMAINS IN PLACE...THOUGH
SOME QUESTION AS TO WHETHER THAT AREA WILL BE IN THE PANHANDLES OR
FURTHER EAST OVER OKLAHOMA. DEWPOINTS IN THE MID-60S ARE EXPECTED TO
REMAIN SIMILAR TO TODAY'S PLACEMENT...AS WELL AS FORECASTED SURFACE
BASED CAPE VALUES UPWARDS OF 2000 J/KG. THIS COULD BE LIMITED THOUGH
BY LEFTOVER CLOUDS FROM ANY CONVECTION THAT FORMS OVERNIGHT TONIGHT.
MOST CLEAR SIGNAL APPEARS TO BE FRIDAY AFTERNOON/EARLY SATURDAY
MORNING AS WHAT IS LEFT OF THE TROUGH MOVES EASTWARD OVER THE
PANHANDLES. ALSO APPEARS A SURFACE FRONT COULD PROVIDE SOME
ADDITIONAL FORCING DURING THIS PERIOD. WIDESPREAD HEAVY RAIN IS
POSSIBLE FROM ANY THUNDERSTORMS WE SEE DURING THE NEXT SEVERAL DAYS.

BY SUNDAY....UPPER LEVEL RIDGING BEGINS TO BUILD OVER THE FOUR
CORNERS REGION WITH DRY NORTHWEST FLOW OVER THE PANHANDLES TO START
THE WEEK. THIS SHOULD KEEP OUR AREA FAIRLY DRY...THOUGH ANY
CONVECTION THAT FORMS UPSTREAM COULD MOVE INTO THE NORTHWESTERN
PORTIONS OF THE PANHANDLES UNDER THIS FLOW REGIME.  THE CENTER OF
THE RIDGE STARTS PUSHING EAST AND BREAKING DOWN SOMEWHAT ON TUESDAY
AS A DEEP UPPER LEVEL TROUGH MOVES INTO THE WEST COAST.

ELSENHEIMER

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                60  75  58  76  56 /  40  60  40  20  50
BEAVER OK                  62  79  61  78  56 /  50  60  50  40  50
BOISE CITY OK              58  77  55  74  52 /  30  30  30  20  50
BORGER TX                  63  78  61  78  57 /  30  50  40  30  50
BOYS RANCH TX              61  77  59  78  56 /  30  60  40  20  50
CANYON TX                  60  75  58  77  57 /  40  60  40  20  50
CLARENDON TX               61  77  60  78  58 /  50  60  50  30  70
DALHART TX                 59  77  57  76  54 /  30  50  30  20  50
GUYMON OK                  61  79  59  77  54 /  40  40  40  30  50
HEREFORD TX                59  77  58  78  56 /  30  60  40  20  50
LIPSCOMB TX                63  77  62  77  57 /  50  60  50  40  50
PAMPA TX                   60  74  59  76  56 /  40  60  50  30  50
SHAMROCK TX                62  77  61  77  59 /  40  60  60  40  70
WELLINGTON TX              65  78  62  79  61 /  50  60  60  40  70

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/18
Hazardous weather outlook, May 27, 3:04 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT WED MAY 27 2015

OKZ001>003-TXZ001>020-280815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
304 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS
THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. SOME THUNDERSTORMS WILL BECOME
SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS THE
MAIN THREATS...AND A LOW THREAT FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY ON THURSDAY...WITH A FEW SEVERE
THUNDERSTORMS POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY
AND INTO SATURDAY BEFORE A DRIER PATTERN DEVELOPS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.

ELSENHEIMER

In the hours before

Local storm report, May 27, 3:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             12 NNW CANADIAN         36.07N 100.47W
05/27/2015  E1.25 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500472

CLK
Special weather statement, May 27, 3:45 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT WED MAY 27 2015

OKZ002-003-272145-
BEAVER OK-TEXAS OK-
345 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAVER AND EXTREME
EASTERN TEXAS COUNTIES UNTIL 445 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF TURPIN...OR 18 MILES SOUTH OF
LIBERAL...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURPIN...             MOCANE...             FORGAN...
  FLORIS...             BOYD...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3669 10068 3670 10088 3677 10098 3700 10086
      3700 10039
TIME...MOT...LOC 2045Z 224DEG 11KT 3679 10086

NF
Local storm report, May 27, 3:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             10 NW CANADIAN          36.03N 100.49W
05/27/2015  E1.00 INCH       HEMPHILL           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500473

CLK
Local storm report, May 27, 3:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             15 NW CANADIAN          36.06N 100.57W
05/27/2015  E1.00 INCH       OCHILTREE          TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1500474

CLK
Special weather statement, May 27, 3:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
353 PM CDT WED MAY 27 2015

TXZ018-272200-
ARMSTRONG TX-
353 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG COUNTY UNTIL 500 PM
CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF WAYSIDE...OR 21 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3475 10160 3512 10143 3498 10109 3484 10109
      3474 10123 3474 10160
TIME...MOT...LOC 2054Z 213DEG 14KT 3482 10142

NF
Local storm report, May 27, 4:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
401 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             20 S CLAUDE             34.82N 101.36W
05/27/2015  E2.00 INCH       ARMSTRONG          TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500475

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:36 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree, Roberts24 min
May 27, 2:58 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts62 min
May 27, 3:23 PM CDTTornado WarningAMAHemphill, Lipscomb, Ochiltree, Roberts52 min
May 27, 3:46 PM CDTFlash Flood WarningAMAHemphill, Lipscomb, Ochiltree, Roberts3 hr
May 27, 3:53 PM CDTSpecial Weather StatementAMAArmstrong67 min
May 27, 4:15 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts60 min
May 27, 4:44 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb91 min
May 27, 4:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray58 min
May 27, 4:51 PM CDTTornado WarningAMAHemphill39 min
May 27, 5:07 PM CDTSpecial Weather StatementAMAArmstrong53 min
May 27, 5:21 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts54 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Roberts53 min
May 27, 5:31 PM CDTTornado WarningAMAHemphill, Lipscomb44 min
May 27, 5:35 PM CDTFlash Flood WarningAMAArmstrong3 hr
May 27, 5:41 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson49 min
May 27, 5:42 PM CDTSevere Thunderstorm WarningAMAArmstrong63 min
May 27, 5:51 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts69 min
May 27, 5:59 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall61 min
May 27, 6:12 PM CDTTornado WarningAMAHemphill, Lipscomb48 min
May 27, 6:36 PM CDTAreal Flood AdvisoryAMAHartley, Oldham3 hr
May 27, 6:48 PM CDTSpecial Weather StatementAMAArmstrong57 min
May 27, 6:50 PM CDTFlash Flood WarningAMAHemphill, Lipscomb, Ochiltree, Roberts3 hr
May 27, 6:57 PM CDTTornado WarningAMAHemphill, Lipscomb48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.